# SDR DLL10962664

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1642621
- Condition: Cracked
- Location: Bs 499
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE FS 499 BULKHEAD, ADDITIONAL CRACKS WERE FOUND.  ORIGINALLY THIS LOCATION HAD BEEN MODIFIED PER A LAX SB.
